# SDR ASAA95018

- Difficulty date: January 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N969AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53063
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Wiring
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - FLT 255 - PRIOR TO DEPARTURE, CREW REPORTED THE EMERGENCY EXIT FLOOR TRACK LIGHTS AT THE OVERWING EXIT AREA WERE INOPERATIVE.  REPAIRED BROKEN WIRING IN FLOOR TRACK LIGHTS AT OVERWING EXIT AREA,  AND LIGHTS OPERATED NORMALLY.  (W)
